# SDR FDEA202107131772

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD AT STATION 1039 L/H SIDE WITH 5/L MARKING FOUND TO BE   SPONGE/SOFT FABRICATED NEW FLOOR PANEL MAIN DECK AT STATION 1039 L/H SIDE WITH 5/L MARKING   REF FEDEX DRAWING SRZ-25-005
